# SDR BJNA110401

- Difficulty date: April 7, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N279AD
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26279
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P40100021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT F/A FLASHLIGHT INOPERATIVE.  R & R AFT F/A FLASHLIGHT BATTERY IAW AMM 25-64-6.
